Please use this identifier to cite or link to this item: https://research.matf.bg.ac.rs/handle/123456789/1278
DC FieldValueLanguage
dc.contributor.authorMelentijević, Petaren_US
dc.date.accessioned2024-05-24T12:00:30Z-
dc.date.available2024-05-24T12:00:30Z-
dc.date.issued2023-12-01-
dc.identifier.issn00246093-
dc.identifier.urihttps://research.matf.bg.ac.rs/handle/123456789/1278-
dc.descriptionThis is the peer reviewed version of the following article: Melentijević, P. (2023), Hypercontractive inequalities for weighted Bergman spaces. Bull. London Math. Soc., 55: 2611-2616. https://doi.org/10.1112/blms.12883, which has been published in final form at <a href="https://doi.org/10.1112/blms.12883">https://doi.org/10.1112/blms.12883</a>. This article may be used for non-commercial purposes in accordance with Wiley Terms and Conditions for Use of Self-Archived Versions. This article may not be enhanced, enriched or otherwise transformed into a derivative work, without express permission from Wiley or by statutory rights under applicable legislation. Copyright notices must not be removed, obscured or modified. The article must be linked to Wiley’s version of record on Wiley Online Library and any embedding, framing or otherwise making available the article or pages thereof by third parties from platforms, services and websites other than Wiley Online Library must be prohibited.en_US
dc.description.abstractWe obtain sharp (Formula presented.) hypercontractive inequalities for the weighted Bergman spaces on the unit disk (Formula presented.) with the usual weights (Formula presented.) for (Formula presented.), thus solving an interesting case of a problem from Janson [Ark. Math. 21 (1983), no. 1, 97–110]. We also give some estimates for (Formula presented.).en_US
dc.language.isoenen_US
dc.publisherWilleyen_US
dc.relation.ispartofBulletin of the London Mathematical Societyen_US
dc.subjectSharp inequalitiesen_US
dc.subjectBergman spacesen_US
dc.subjectsubharmonicityen_US
dc.subjectunit discen_US
dc.titleHypercontractive inequalities for weighted Bergman spacesen_US
dc.typeArticleen_US
dc.identifier.doi10.1112/blms.12883-
dc.identifier.scopus2-s2.0-85164312050-
dc.identifier.isi001018804900001-
dc.identifier.urlhttps://api.elsevier.com/content/abstract/scopus_id/85164312050-
dc.relation.issn0024-6093en_US
dc.description.rankM22en_US
dc.relation.firstpage2611en_US
dc.relation.lastpage2616en_US
dc.relation.volume55en_US
dc.relation.issue6en_US
item.languageiso639-1en-
item.grantfulltextrestricted-
item.fulltextWith Fulltext-
item.openairetypeArticle-
item.openairecristypehttp://purl.org/coar/resource_type/c_18cf-
item.cerifentitytypePublications-
crisitem.author.deptReal and Functional Analysis-
crisitem.author.orcid0000-0003-4343-7459-
Appears in Collections:Research outputs
Files in This Item:
File Description SizeFormat Existing users please
2211.03655v2.pdf115.2 kBAdobe PDF
    Request a copy
Show simple item record

SCOPUSTM   
Citations

1
checked on Mar 31, 2025

Page view(s)

16
checked on Jan 19, 2025

Google ScholarTM

Check

Altmetric

Altmetric


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.